# SDR UIEA2019011500091

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,302 hours, 16,907 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 4126
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG GEN OFF LIGHT ( TRANSFERRED TO MDDR # 105940 AS PER MEL 24-00-01-01 CAT B   LOG PAGE 706715 ACCOMPLISHED BPCU BITE PER FIM 24-20/801 NO FAULTS NOTED, SERVICE LEFT IDG PER AMM 12-13-03, RAN ENGINES PER AMM 71-00-00 NO FAULTS , REMOVED AND REPLACED LEFT GCU PER AMM 24-22-02 , LEFT GENERATOR OPS CHECK GOOD PER AMM 24-22-00 , MDDR CLOSED ,  )
